Abdullayev Ayaz I.

Work place: Azerbaijan Technical University, Baku, AZ1073, Azerbaijan; International Scientific-Technical Journal “Machine Science”, Baku, AZ1073, Azerbaijan
Post: Full Professor; Chief Editor
Degree: D.Sc
E-mail: abu_ayaz@aztu.edu.az
ORCID ID: 0000-0002-0028-7860
Abdullayev A. I., Rasulov G. N., Ismayilov O. F.
MATHEMATICAL MODELING OF ANGULAR DIFFERENCE BETWEEN TEETH DIRECTION IN ZONE OF ENGAGEMENT AND COMPLETENESS OF CONTACT IN GEARS

The article was published in issue 1, volume 20, 2020
Copyright 2001-2020 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика